Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Some properties of summability. II


Author: J. D. Hill
Journal: Bull. Amer. Math. Soc. 50 (1944), 227-230
MathSciNet review: 0010000
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1944-08117-2
PII: S 0002-9904(1944)08117-2